# SDR 0307251

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N190
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 10,528 hours, 9,071 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Ice System
- Component: Prsov
- Component part number: 39244421
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

0307251:DURING CRUISE, USING ANTI ICE SYSTEM, AIR FOIL ICE PROTECTION LIGHT CAME ON. CHECK LIST WAS PERFORMED AND ICE PROTECTION HIGH TEMPERATURE CAME ON, UNSATISFACTORY CHECK LIST WAS PERFORMED TOO. DUE TO ICING CONDITIONS AT DESTINATION, AIRCRAFT DIVERTED TO CARTAGENA (CTG).C/A: TRANSFERRED TO CARRY OVER 58 ACCORDING MEL 30-19 CAT "C". ON DEC 29/2000 CARRY OVER WAS CLOSED: PRSOV WAS CHANGED  IN ACCORDANCE WITH AMM 30-10-01 PAGE 201, TEST OK.
